IEEE - Institute of Electrical and Electronics Engineers, Inc. - Stability and transient behavior of composite nonlinear systems

Author(s): M. Araki ; B. Kondo
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 1972
Volume: 17
Page(s): 537 - 541
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.1972.1100042
Regular:

A sufficient condition for asymptotic stability in the large is proposed for nonlinear systems. It is applicable if the system in question can be decomposed into subsystems, if appropriate... View More

Advertisement